# SDR ARWA20050403

- Difficulty date: April 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,249 hours, 25,942 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 50130003
- Part serial: 241
- Condition: Failed
- Location: Buss Protection
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 4 GENERATOR TRIPPED OFF.  REMOVED AND REPLACED GCU IN ACCORDANCE WITH M/M 24-20-5. REMOVED AND REPLACE BUSS PROTECTION PROTECTION PANEL IN ACCORDANCE WITH 24-20-7. REMOVED AND REPLACED FREQUENCY LOAD CONTROLLER IN ACCORDANCE WITH M/M 24-10-16. OPERATIONAL CHECK GOOD; ALL SYSTEMS NORMAL ON ENGINE RUN IN ACCORDANCE WITH M/M 71-00.
